# SDR UALA2009071502093

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 54,314 hours, 19,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Ring
- Condition: Out Of Position
- Location: Door 2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 'D' RING AT DOOR 2L ON WRONG SIDE OF DOOR.  SECURED 'D' RING ON CORRECT LOCATION.
